MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE
Catalog Number 0450000000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during shoulder arthroscopy, there was increased intraoperative swelling of the shoulder without any changes to the basic settings of the crossflow pump.Two hours after the surgical procedure, the swelling had significantly subsided, and the patient no longer experienced any further complaints.No medical intervention was required.

Brand Name
PKG CROSSFLOW CONSOLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24459139
Report Number0002936485-2026-00129
Device Sequence Number18654892
Product Code HRX
UDI-Device Identifier07613327058048
UDI-Public07613327058048
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown